I have developed tingling numb feet. My doctor has taken me off tx for now to see if it clears up without tx. Said I should not do tx with this as a side effect. I will see him next Thurs. I do have cryoglobulemia ( a condition highly associated with HEP C) I noticed the numb and tingling side effect was listed on the Pegasys web site and said to seek medical attention if this occurs. Any thoughts or knowledge about this?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...